Please use this identifier to cite or link to this item:
Title: On a Two Dimensional Reaction-Diffusion System with Hypercyclical Structure
Authors: Winter, M
Wei, J
Keywords: Pattern Formation, Stability,;Point-Condensations, Reaction-Diffusion System, Catalytic Network, Hypercycle
Issue Date: 2000
Publisher: IOP
Citation: Nonlinearity 13 (2000), 2005-2030
Abstract: We study a hypercyclical reaction-diffusion system which arises in the modeling of catalytic networks and describes the emerging of cluster states. We construct single cluster solutions in full two-dimensional space and then establish their stability or instability in terms of the number N of components. We provide a rigorous analysis around the single cluster solutions, which is new for systems of this kind. Our results show that as N increases, the system becomes unstable.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
13-gs14.pdf255.87 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.